MAUDE Adverse Event Report: DePuy Ireland - 3015516266 DEPUY CMW 1 40G; Bone Cement : Bone Cement

DePuy Ireland - 3015516266 DEPUY CMW 1 40G; Bone Cement : Bone Cement
Catalog Number 3312040
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during arthroplasty, mixing of the two cement components resulted in a non-homogeneous mass unsuitable for implantation.Therefore, an alternative cement was used, resulting in a 15-minute surgical delay.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11: additional manufacturer narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DEPUY CMW 1 40G
Common Device Name
Bone Cement : Bone Cement
Manufacturer (Section D)
DePuy Ireland - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CMW Mfg & Material Warehouse
UK  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 
+1(908)386-3534
MDR Report Key50852065
Report Number1818910-2026-16337
Device Sequence Number21245579
Product Code LOD
UDI-Device Identifier10603295168614
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K053003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3312040
Device Lot Number5054125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown